• Livre

An introduction to the theory of higher-dimensional quasiconformal mappings / Frederick W. Gehring, Gaven J. Martin, Bruce P. Palka

Recherche de la disponibilité
Titre
An introduction to the theory of higher-dimensional quasiconformal mappings / Frederick W. Gehring, Gaven J. Martin, Bruce P. Palka
Auteur
Contributeur
Editeur
Providence R.I. : American Mathematical Society
Date
2017
Collation
430 p. : ill.
Collection
Mathematical surveys and monographs ; vol. 216
Documents dans cette collection
Sujet RERO
Sujet LCSH
Contient
Introduction -- Topology and analysis -- Conformal mappings in Euclidean space -- The moduli of curve families -- Rings and condensers -- Quasiconformal mappings -- Mapping problems -- The Tukia-Väisälä extension theorem -- The Mostow rigidity theorem and discrete Möbius groups
Note
Includes bibliographical references (pages 419-425) and index
Classification
Identifiant
0821843605 (ISBN)
9780821843604 (ISBN)
No RERO
R008688298
Permalien
http://data.rero.ch/01-R008688298/html?view=FR_V1
Plus…
Chargement
Erreur de chargement